# SDR DL76S954749

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 DOOR LEFT AND RIGHT EXIT EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED BATTERY PACK, CHECKS GOOD.
